Alert archive / Indiana / Flash Flood Warnings in 2013
Flash Flood Warning 24, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jul 20, 2013, 3:23 PM EDT for Greene County, Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2013, 3:23 PM EDT (19:23 UTC)
- Expired
- Jul 20, 2013, 9:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
County Greene County, IN
The radar
The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:00 PM EDT | FLASH FLOOD | Linton, IN | COUNTY SHERIFF REPORTS NUMEROUS WATER RESCUES OF PEOPLE FROM VEHICLES. TIME APPROXIMATED. AT SEVERAL LOCATIONS THROUGH THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 157 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2157 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558
WGUS53 KIND 201923
FFWIND
INC055-210130-
/O.NEW.KIND.FF.W.0024.130720T1923Z-130721T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
323 PM EDT SAT JUL 20 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREENE COUNTY IN SOUTHWEST INDIANA...
* UNTIL 930 PM EDT
* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLOOMFIELD AND LINTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3912 8725 3906 8681 3911 8668 3891 8668
3891 8724
$$
PUMA1 follow-up statement
773
WGUS73 KIND 202133
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
533 PM EDT SAT JUL 20 2013
INC055-210130-
/O.CON.KIND.FF.W.0024.000000T0000Z-130721T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE-
533 PM EDT SAT JUL 20 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR GREENE COUNTY UNTIL 930
PM EDT...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE DIMINISHING ACROSS THE AREA. HOWEVER RUNOFF FROM
THE STORMS WILL RESULT IN FLASH FLOODING FOR THE NEXT SEVERAL HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BLOOMFIELD AND LINTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3912 8725 3906 8681 3911 8668 3891 8668
3891 8724
$$
PUMAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 2:41 PM EDT, 42 minutes earlier.
Area forecast discussion, Jul 20, 2:41 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 241 PM EDT SAT JUL 20 2013 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 239 PM EDT SAT JUL 20 2013 A COLD FRONT WILL DROP SOUTH OF CENTRAL INDIANA THIS EVENING...THEN STALL NEAR THE OHIO RIVER...AND LATER LIFT BACK NORTHWARD SUNDAY NIGHT INTO MONDAY. SHOWER/THUNDERSTORM CHANCES WILL RESUME ON SUNDAY NIGHT AND LINGER THROUGH MID WEEK AS SEVERAL UPPER LEVEL DISTURBANCES TRACK ACROSS THE REGION. && .NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/... ISSUED AT 239 PM EDT SAT JUL 20 2013 AS OF 230 PM EDT THIS AFTERNOON...THE SURFACE COLD FRONT IS POISED TO MOVE INTO THE CWA FROM THE NW. AHEAD OF THE FRONT...ABUNDANT...HOWEVER SUB-SEVERE STORMS HAVE MOVED ACROSS ALMOST THE ENTIRE CWA. MOST AREAS SAW A GOOD AMOUNT OF HEAVY RAIN...LIGHTNING AND WEAK WIND GUSTS. THE REST OF THIS CONVECTION SHOULD FALL TO THE S/SW OF THE FORECAST AREA BY 4-5PM THIS AFTERNOON...THEN ONLY A SMALL CHANCE LINGERS AS THE FRONT MOVES ACROSS THE AREA LATE THIS AFTERNOON AND EVENING AS THE ENVIRONMENT SHOULD BE PRETTY WORKED OVER. MOSTLY DRY OVERNIGHT WITH CLEARING SKIES NORTH OF I-70 AND PARTLY CLOUDY SOUTH. LOWS 65-70. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 239 PM EDT SAT JUL 20 2013 THE COLD FRONT WILL STALL IN VICINITY OF THE OHIO RIVER TONIGHT AND LINGER OVER THIS AREA THROUGH THE FIRST HALF OF SUNDAY. A FEW STORMS FROM THIS BOUNDARY MAY REACH AS FAR NORTH AS THE SOUTHERN COUNTIES OF THE CWA SUNDAY AFTERNOON...THEN BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS RETURNS TO THE CWA BY SUNDAY NIGHT AND MONDAY AS THE BOUNDARY LIFT BACK NORTHWARD OVER THE AREA AS A WARM FRONT...ONLY TO STALL ACROSS CENTRAL INDIANA THROUGH AT LEAST TUESDAY. THIS WILL ALLOW FOR CONTINUOUS CHANCES OF SHRA/TSRA FOR THE REST OF THIS PERIOD. THIS AREA IS NOT OUTLOOKED FOR SEVERE...HOWEVER SOME OF THE STORMS MAY BE STRONG WITH STRONG GUSTS...SMALL HAIL AND HEAVY RAINFALL. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 239 PM EDT SAT JUL 20 2013 A COLD FRONT WILL BE WORKING ITS WAY THROUGH THE AREA ON TUESDAY NIGHT AND SLOW DOWN/POSSIBLY STALL NEAR THE OHIO RIVER. THIS WILL CAUSE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT ACROSS THE AREA AND THESE COULD CONTINUE IN THE SOUTH AND EAST INTO WEDNESDAY. HIGH PRESSURE WILL START BUILDING INTO THE NORTH ON WEDNESDAY AND DRY THINGS OUT FROM NORTH TO SOUTH SO THAT BY WEDNESDAY NIGHT THE FORECAST IS DRY. DRY CONDITIONS SHOULD CONTINUE THROUGH FRIDAY AS HIGH PRESSURE TRAVERSES THE AREA. FROM FRIDAY NIGHT INTO SATURDAY CHANCES FOR THUNDERSTORMS RETURN AS ANOTHER FRONTAL SYSTEM AND UPPER WAVES APPROACH THE AREA. AS FAR AS TEMPERATURES ARE CONCERNED...EXPECT THEM TO COOL BEHIND THE COLD FRONT. THE UPPER PATTERN INCLUDES AN UPPER TROUGH OVER THE EASTERN THIRD OF THE U.S. THAT WILL ALLOW COOLER CANADIAN AIR TO SPILL SOUTH INTO CENTRAL INDIANA WITH HIGHS THROUGH THE LONG TERM IN THE UPPER 70S TO LOW 80S AND LOWS IN THE 60S. && .AVIATION /DISCUSSION FOR 201800Z TAF ISSUANCE/... ISSUED AT 102 PM EDT SAT JUL 20 2013 CURRENT RADAR LOOP SHOWS A LINE OF THUNDERSTORMS CURRENTLY STRETCHING FROM NEAR KIND TO KHUF WITH ANOTHER AREA OF SCATTERED STORMS NORTHWEST OF KHUF. KLAF IS ALREADY FINISHED WITH ANY ACTIVITY AND SHOULD REMAIN VFR THROUGH THE DAY. FOR KIND MOST OF THE ACTIVITY HAS ENDED BUT STORMS ARE CLOSE ENOUGH TO KEEP VCTS GOING FOR ANOTHER HOUR OR TWO. AT KHUF WILL KEEP THUNDER IN THROUGH 19Z AND VCTS AFTERWARD TO INCLUDE THE STORMS NOW TO THE NORTHWEST. WITH THE SOUTHWARD MOTION OF THE STORMS STALLING OUT SOMEWHAT DECIDED TO INCLUDE A LONGER PERIOD OF TEMPO THUNDER AT KBMG AS THEY COULD SEE MULTIPLE WAVES OF ACTIVITY. ALL SITES SHOULD BE COMPLETELY CLEAR OF THUNDER BY 0Z. COLD FRONT HAS MOVED THROUGH KLAF BUT DRY AIR IS STILL HANGING BACK TO THE NORTH. WITH THE RAINFALL TODAY AND LIGHT TO CALM WINDS TONIGHT EXPECT TO SEE SOME FOG FORM BUT HOW MUCH AND FOR HOW LONG WILL DEPEND A LOT ON THE ARRIVAL OF DRY AIR FROM THE NORTH. FOR KLAF INCLUDED A BRIEF TEMPO OF MVFR VISIBILITIES. FOLLOWED THE SAME MODEL FOR KIND AND KHUF BUT INCLUDED A LONGER PERIOD OF TIME. DOWN AT KBMG NOT SURE IF THE DRY AIR WILL MAKE IT THAT FAR SO WENT WITH PREVAILING MVFR AND TEMPO IFR VSBYS AND IF WINDS DO GO COMPLETELY CALM THIS COULD BE EVEN WORSE. TOMORROW EXPECT TO SEE VERY LIGHT EASTERLY COMPONENT WINDS AND SOME VFR CU. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....CP AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 20, 5:17 AM EDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 517 AM EDT SAT JUL 20 2013 INZ021-028>031-035>049-051>057-060>065-067>072-210930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 517 AM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: CHANCE OF THUNDERSTORMS. HAZARDS: GUSTY WINDS...BRIEF HEAVY DOWNPOURS...SMALL HAIL...LIGHTNING. TIMING: MAINLY THIS MORNING AND AFTERNOON. DISCUSSION: THUNDERSTORMS MAY OCCUR AS A COLD FRONT MOVES THROUGH THE AREA. AN ISOLATED STRONG STORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM CHANCES WILL INCREASE AGAIN ON SUNDAY NIGHT AND REMAIN POSSIBLE AT TIMES THROUGH WEDNESDAY. DISCUSSION: STORM CHANCES WILL REMAIN ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES TRAVERSE THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...ALTHOUGH SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG OR DAMAGING WIND GUSTS...HAIL...OR OBSERVED FLOODING WITH STORMS OVER THE NEXT FEW DAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 20, 2:04 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
204 PM EDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD PARAGON 39.39N 86.56W
07/20/2013 MORGAN IN TRAINED SPOTTER
SPOTTER REPORTED AROUND 3 INCHES OF WATER OVER STATE
ROAD 67 IN PARAGON
&&
CPLocal storm report, Jul 20, 2:05 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 PM EDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HEAVY RAIN 3 S PARAGON 39.35N 86.56W
07/20/2013 M1.51 INCH MORGAN IN COCORAHS
&&
CPSpecial weather statement, Jul 20, 2:11 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 PM EDT SAT JUL 20 2013
INZ064-065-072-201900-
BARTHOLOMEW-DECATUR-JENNINGS-
211 PM EDT SAT JUL 20 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DECATUR...BARTHOLOMEW
AND JENNINGS COUNTIES UNTIL 300 PM EDT...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF COLUMBUS...MOVING SOUTHEAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NORTH VERNON...
VERNON...
GRAMMER...
LETTS...
SCIPIO...
WESTPORT...
COUNTRY SQUIRE LAKES...
HAYDEN...
MILLHOUSEN...
BUTLERVILLE...
NEBRASKA...
PARIS CROSSING...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3898 8580 3907 8580 3904 8587 3918 8600
3935 8575 3935 8563 3940 8563 3924 8536
3919 8543 3891 8544 3891 8553 3888 8553
3888 8557 3886 8557 3885 8560 3882 8561
3882 8564
TIME...MOT...LOC 1811Z 310DEG 25KT 3913 8578
MRD/SMFSpecial weather statement, Jul 20, 2:16 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 PM EDT SAT JUL 20 2013
INZ053-061>063-068>070-201915-
BROWN-DAVIESS-GREENE-LAWRENCE-MARTIN-MONROE-OWEN-
216 PM EDT SAT JUL 20 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN DAVIESS...SOUTHERN
BROWN...GREENE...NORTHWESTERN LAWRENCE...NORTHWESTERN MARTIN...MONROE
AND SOUTHERN OWEN COUNTIES UNTIL 315 PM EDT...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMINGTON TO
LINTON...AND MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BLOOMINGTON...
BLOOMFIELD...
NASHVILLE...
SWITZ CITY...
LYONS...
WHITEHALL...
UNIONVILLE...
INDIANA UNIVERSITY...
LAKE LEMON...
SOLSBERRY...
NEWBERRY...
YELLOWWOOD LAKE...
WOODVILLE HILLS...
CRANE...
SMITHVILLE...
MONROE RESERVOIR...
HARRODSBURG...
FAIRFAX STATE RECREATION AREA...
OWENSBURG...
ELKINSVILLE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3913 8723 3917 8711 3917 8706 3919 8705
3934 8661 3934 8656 3915 8608 3911 8608
3882 8695
TIME...MOT...LOC 1816Z 296DEG 14KT 3923 8653 3904 8709
MRD/SMFSpecial weather statement, Jul 20, 2:51 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT SAT JUL 20 2013
INZ062-069>071-201930-
JACKSON-LAWRENCE-MARTIN-MONROE-
251 PM EDT SAT JUL 20 2013
...STRONG THUNDERSTORM ADVISORY FOR WESTERN JACKSON...LAWRENCE...
NORTHEASTERN MARTIN AND SOUTHEASTERN MONROE COUNTIES UNTIL 330 PM
EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF BEDFORD...MOVING SOUTHEAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BEDFORD...
INDIAN SPRINGS...
OOLITIC...
HELTONVILLE...
WILLIAMS...
NORMAN...
KURTZ...
HURON...
PLEASANT VIEW...
TUNNELTON...
MITCHELL...
SPRING MILL STATE PARK...
MEDORA...
ROLAND...
VALLONIA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3856 8672 3888 8684 3891 8678 3890 8668
3894 8668 3905 8636 3905 8623 3878 8599
3876 8604 3878 8609 3876 8612 3878 8618
3876 8627 3873 8631 3868 8631 3868 8667
3857 8667
TIME...MOT...LOC 1851Z 331DEG 26KT 3891 8654
MRD/SMFLocal storm report, Jul 20, 2:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
252 PM EDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM FLASH FLOOD SPENCER 39.29N 86.77W
07/20/2013 OWEN IN AMATEUR RADIO
AROUND A FOOT OF WATER RUNNING OVER STATE ROAD 46 IN
SPENCER. SOME CARS STALLED. ALSO SEVERAL COUNTY ROADS
FLOODED.
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:06 AM EDT | Special Weather Statement | IND | Warren | 24 min |
| Jul 20, 8:31 AM EDT | Special Weather Statement | IND | Fountain, Warren | 29 min |
| Jul 20, 10:28 AM EDT | Special Weather Statement | IND | Randolph | 32 min |
| Jul 20, 11:43 AM EDT | Special Weather Statement | IND | Hendricks, Marion | 47 min |
| Jul 20, 12:30 PM EDT | Special Weather Statement | IND | Johnson, Shelby | 45 min |
| Jul 20, 12:48 PM EDT | Special Weather Statement | IND | Morgan, Owen | 42 min |
| Jul 20, 1:26 PM EDT | Special Weather Statement | IND | Johnson, Shelby | 49 min |
| Jul 20, 1:32 PM EDT | Special Weather Statement | IND | Brown, Monroe, Owen | 43 min |
| Jul 20, 1:37 PM EDT | Special Weather Statement | IND | Greene, Sullivan | 38 min |
| Jul 20, 1:57 PM EDT | Areal Flood Advisory | IND | Brown, Clay, Greene, Monroe, Morgan, Owen | 6 hr |
| Jul 20, 2:11 PM EDT | Special Weather Statement | IND | Bartholomew, Decatur, Jennings | 49 min |
| Jul 20, 2:16 PM EDT | Special Weather Statement | IND | Brown, Greene, Monroe | 59 min |
| Jul 20, 2:46 PM EDT | Flash Flood Warning | IND | Clay, Greene, Monroe, Owen | 6 hr |
| Jul 20, 2:51 PM EDT | Special Weather Statement | IND | Lawrence | 39 min |
| Jul 20, 3:36 PM EDT | Flash Flood Warning | IND | Sullivan | 6 hr |
Nearby
Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.